MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF71, 12X150 KII FIOS ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFF71, 12X150 KII FIOS ADVFIX 6/BX; GCJ
Model Number 6
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and the product has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: lap chole.Event description: trocar was being used for the camera port.At the end of case, scrub noticed a piece of cannula missing from tip.Type of intervention: looked and looked in patient but could not find it.Patient status: they said there was no initial injury to patient, but could not find piece.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation with the balloon inflated.Upon inspection, engineering was able to confirm the complainant's experience of cannula tip fracture.The internal components inside the balloon insufflation port were also observed to be dislodged.Tested confirmed that the balloon was able to inflate and retain air.It is likely that the cannula tip fracture was caused by a combination of force applied on the cannula during the procedure and lipid exposure.The dislodgment of the internal components of the insufflation port is unrelated to the complainant's experience and was likely caused by an external force applied to the insufflation port by a syringe that was not provided with the product.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CFF71, 12X150 KII FIOS ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6596114
Report Number2027111-2017-01817
Device Sequence Number10940914
Product Code GCJ
UDI-Device Identifier00607915123048
UDI-Public(01)00607915123048(17)181103(30)01(10)1256739
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
6
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/03/2018
Device Model Number6
Device Catalogue Number6
Device Lot Number1256739
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1